# SDR ASAA2015040911288

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 16,625 hours, 4,866 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP OCCURED WHEN APU PWR APPLIED.  ACFT GROUNDED.  ACCOMPLISHED QRH CHECKLIST.  ISSUE CORRECTED.
